I've been on the mini pill since June, and have had a period each month but they are starting to get longer and longer. So far this cycle I've been bleeding for 7 days. So over it.
Is this normal for the mini pill???
+ Reply to Thread
Results 1 to 2 of 2
21-10-2014 11:49 #1
Periods and the mini pill
21-10-2014 12:05 #2
it can sometimes take a few months for you body to adjust to it.
it is a bit more temperamental than a combined pill....
i was on it after my both my daughters were born and the first time on it it varied alot.... if you are concerned about it maybe speak to your doctor... but i can take a few months for your body to adjust...
The Following User Says Thank You to Emi For This Useful Post:
By AngelicHobgoblin in forum Menstruation IssuesReplies: 7Last Post: 22-09-2014, 11:33
By MummaJez in forum Contraception issuesReplies: 6Last Post: 22-06-2014, 13:25
By BigRedV in forum Contraception issuesReplies: 5Last Post: 21-12-2013, 20:49
TPS Health Physiotherapy and PilatesTPS Health Physiotherapy and Pilates has three clinics located at Morningside, Redlands and Lutwyche. We offer pre and ...
LATESTWhy it is OK for your child to be differentWhat is a blessing way? How is it different to a baby shower?7 ways to break the ‘mumnotony’ at home
POPULARWhen can I start giving chores to my children?New baby nursery checklist – a guide to newborn essentialsWhat to pack for labour and hospital – a checklist
FORUMS - chatting now ...
April/May TTC group chatConception & Fertility General Chat
Married At First Sight 2017Movies / Music / Books / TV Chat
TTC #1 - Conception & Due Date TimingConception & Fertility General Chat
The Not So Serious Vent Thread #7General Chat
Albert?Choosing Baby Names
IVF babies due Sep/Oct/Nov 2017pregnancy and babies through IVF